MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171050670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon burst occurred.The 70% stenosed target lesion was located in the moderately tortuous and severely calcified arteriovenous fistula.A 5.0 x 60, 75cm mustang balloon catheter was advanced for arteriovenous fistulaplasty procedure.However, the balloon burst at the rated burst pressure after 1 minute during the first inflation.The device was removed successfully from the patient, and the procedure was completed with a new balloon.There were no patient complications as a result of this event.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22307858
Report Number2124215-2025-38473
Device Sequence Number12782758
Product Code FGE
UDI-Device Identifier08714729793977
UDI-Public(01)08714729793977(17)271231(10)35537957
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171050670
Device Catalogue NumberH74939171050670
Device Lot Number0035537957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/23/2025
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown